A little bummed
Wednesday, July 03, 2019
So I did my weigh in today and I have gained weight rather than lose it. I am thinking it is either the Thyroid meds (new to the lifestyle and at the lowest dose) or the new medication (Janumet) for my diabetes (was just taking metformin and farxiga), either way, something isn't right. I have been on them for a week and a half and I think it is worse. I have a lot of water retention in my legs, more so than normal. I am feeling out of sorts since starting the new meds. I am dizzy, feel out of breath, tired, headaches and high anxiety. Yesterday I climbed 2 flights of stairs that I always climb without hardly a struggle, but yesterday I couldn't even catch my breath. I really struggled, this is not normal for me. The past few nights I come home from work my feet are extremely swollen to the point they hurt. I hate to stop a new regimen if it works for my diabetes and/or thyroid, but I really feel bad. I am not sure what to do. I know my doctor was a bit concerned starting me on two new and different meds because I do have a tendency to not react well with medication, so I am not sure if this is one of his concerns. I drink plenty of water daily and I don't intake to much salt. This only started this week, last week I was fine doing my normal exercise and other stuff. So not sure. This is one of those things where any advise anyone has, please share, I will so appreciate it.
Thank you for reading, I really do appreciate it. Have a wonderful day!!